Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

i was taking prorpanolol 40 mg for 5 days ..i

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5175 Questions
Question
i was taking prorpanolol 40 mg for 5 days ..i suddenly stopped that medicine after that vomiting occured...i m feeling anxity also ...is it due to that sudden withdrwal of propranolol 40 mg...i have just taken for 5 days...will it cause any serious problem in future??.....one more question sir can 32 mg methyl prednisolone taken for 3 days cause low cortisol and anxity ??
Sat, 3 Feb 2018 in Medicines and Side Effects
 
 
Answered by Dr. Nishad BN 6 hours later
Brief Answer:
Sudden stopping of Propranalol can cause anxiety or palpitations.

Detailed Answer:
Hi

Thank you for asking HCM

I have gone through your query with diligence. Sudden stopping of Propranolol can cause palpitations, anxiety etc.
Avoid such sudden stopping. Gradually decrease the dosage and stop with the help of a physician.
Short course of methylprednisolone doesn't cause any such problem.
For what purpose you started taking Propranalol?
Is your blood pressure high?
Do you had anxiety or palpitations before starting Propranalol?

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by
 
Follow-up: i was taking prorpanolol 40 mg for 5 days ..i 3 hours later
MY bp is 125/81 and pulse rate is 77....my bp is normal every time..but i m feeling anxious evry time..i was taking propranolol with flunarizine for headache not for anxity..my eye doctor had prescirbed for that..now i m feeling anxious
 
 
Answered by Dr. Nishad BN 23 hours later
Brief Answer:
Propranolol is given for pressure variation in eye as well as migraine.

Detailed Answer:
Welcome again.

Thank you for your follow up.

Propranolol is given for variation in intra ocular pressure as well as for migraine also.
Avoid sudden stopping. Consult the same doctor for tapering the dosage if want to stop it. Otherwise short course of anxiolytics will be helpful. Avoid caffeine containing drinks also.

Let me know if anything not clear.
I am happy to help you.
Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor